- -

Pseudo perfectly continuous functions and closedness/compactness of their function spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

  • Estadisticas de Uso

Pseudo perfectly continuous functions and closedness/compactness of their function spaces

Show full item record

Kohli, J.; Singh, D.; Aggarwal, J.; Rana, M. (2013). Pseudo perfectly continuous functions and closedness/compactness of their function spaces. Applied General Topology. 14(1):115-134. https://doi.org/10.4995/agt.2013.1622

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/87472

Files in this item

Item Metadata

Title: Pseudo perfectly continuous functions and closedness/compactness of their function spaces
Author: Kohli, J.K. Singh, D. Aggarwal, Jeetendra Rana, Manoj
Issued date:
Abstract:
[EN] A new class of functions called 'pseudo perfectly continuous' functions is introduced. Their place in the hierarchy of variants of continuity which already exist in the literature is highlighted. The interplay between ...[+]
Subjects: (quasi) Perfectly continuous function , Slightly continuous function , Pseudo-partition topology , Alexandroff space
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2013.1622
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2013.1622
Type: Artículo

recommendations

 

This item appears in the following Collection(s)

Show full item record